Melnikov analysis for PDE's

David McLaughlin, Jalal Shatah

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationDynamical systems and probabilistic methods in partial differential equations. Berkeley, CA, 1994
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
Pages51-100
StatePublished - 1996

Publication series

NameLectures in Applied Mathematics
Volume31

Cite this

McLaughlin, D., & Shatah, J. (1996). Melnikov analysis for PDE's. In Dynamical systems and probabilistic methods in partial differential equations. Berkeley, CA, 1994 (pp. 51-100). (Lectures in Applied Mathematics; Vol. 31). American Mathematical Society.